References

  1. Aron R.M., Cole B.J., Gamelin T.W. Spectra of algebras of analytic functions on a Banach space. J. Reine Angew. Math. 1991, 415, 51-93.
  2. Carando D., Garcia D., Maestre M. Homomorphisms and composition operators on algebras of analytic functions of bounded type. Adv. Math. 2005, 197 (2), 607-629.
  3. Chernega I., Galindo P., Zagorodnyuk A. Some algebras of symmetric analytic functions and their spectra. Proc. Edinb. Math. Soc. 2012, 55 (2), 125-142.
  4. Dineen S. Complex analysis on infinite-dimensional spaces. Springer-Verlag, London, 1999.
  5. Dineen S., Hart R.E., Taylor C. Spectra of tensor product elements III : holomorphic properties. Math. Proc. R. Ir. Acad. 2003, 103 (1), 61-92.
  6. Lopushansky O., Zagorodnyuk A, Representing measures and infinite-dimensional holomorphy. J. Math. Anal. Appl. 2007, 333, 614-625. doi: 10.1016/j.jmaa.2006.09.035
  7. Pryimak H.M. Homomorphisms and functional calculus in algebras of entire functions on Banach spaces. Carpathian Math. Publ. 2015, 7 (1), 108-113. doi: 10.15330/cmp.7.1.108-113
  8. Zagorodnyuk A.V. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 2006, 134, 2559-2569. doi: 10.1090/S0002-9939-06-08260-8
  9. Zagorodnyuk A.V. Spectra of algebras of analytic functions and polynomials on Banach spaces. Contemp. Math. 2007, 435, 381-394.
  10. Zagorodnyuk A.V., Petriv H.M. Homomorphisms of algebras of entire functions of bounded type on a Banach space. Appl. Probl. Mech. Math. 2013, 11, 7-11. (in Ukrainian)

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.